Skip to main content

Items where Author, Editor or other role is "Jiang, Wei"

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: A | J
Number of items: 4.

A

Angelopoulos, Konstantinos and Jiang, Wei and Malley, James (2015) Fiscal Multipliers in a Two-Sector Search and Matching Model. Working paper. CESifo (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:60011)

Angelopoulos, Konstantinos, Jiang, Wei, Malley, James R. (2013) Tax reforms under market distortions in product and labour markets. European Economic Review, 61 . pp. 28-42. ISSN 0014-2921. (doi:10.1016/j.euroecorev.2013.03.003) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:40237)

J

Jiang, Wei (2019) Optimal taxation under equilibrium unemployment and economic profits. BE Journal of Macroeconomics, 19 (1). Article Number 20170147. ISSN 1935-1690. E-ISSN 1935-1690. (doi:10.1515/bejm-2017-0226) (KAR id:66809)
[thumbnail of Optimal_taxation_paper_accepted_manuscript.pdf]
Preview

Jiang, Wei, Leon-Ledesma, Miguel A. (2018) Variable markups and capital-labor substitution. Economics Letters, 171 (2018). pp. 34-36. ISSN 0165-1765. (doi:10.1016/j.econlet.2018.07.011) (KAR id:67569)
[thumbnail of JLL_5_June.pdf]
Preview

This list was generated on Thu Jan 20 20:09:23 2022 GMT.